# SDR RB23

- Difficulty date: October 11, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N488PC
- Make and model: Raythn 390
- Aircraft serial: RB23
- Aircraft time: 339 hours, 245 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 39EN2226
- Condition: Disconnected
- Location: Rt Mlg
- Part time: 339 hours, 245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM ADDISON TX LANDING GEAR HANDLE WAS UP BUT RED LIGHT WAS ILLUMINATED.  GEAR APPEARED TO NOT HAVE RETRACTED.  GEAR SUBSEQUENTLY RETRACTED, BUT UPON FURTHER TESTING WOULD NOT EXTEND.  DIVERTED TO SAN ANTONIO SAT AND USED ALTERNATE GEAR EXTENSION.  THE NLG AND LT MLG SHOWED DOWN AND LOCKED.  RT MLG DID NOT SHOW CORRECT DOWN AND LOCKED INDICATION, NO GREEN LIGHT.  PERFORMED CHECKLIST AND RESET LANDING GEAR CIRCUIT BREAKER.  ALL THREE DOWN AND LOCKED LIGHTS ILLUMINATED, AND TOWER FLYBY CONFIRMED GEAR APPEARED NORMAL.  GEAR FUNCTIONED NORMALLY.  FOUND RT MAIN LANDING GEAR SQUAT SWITCH DISCONNECTED DUE TO MISSING SAFETY PIN AND NUT THAT RETAINS CLEVIS PIN FOR SQUAT SWITCH ACTUATOR.
